MathSciNet Relay Station
MathSciNet bibliographic data
MR1621026 47H15 (34C25 34K10 47N20)
Ma, Shiwang; Wang, Zhicheng; Yu, Jianshe An abstract existence theorem at resonance and its applications. J. Differential Equations 145 (1998), no. 2, 274–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement